# SDR FDEA201302020259

- Difficulty date: February 2, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N524FE
- Make and model: Doug MD-11F
- Aircraft serial: 48480
- Aircraft time: 64,440 hours, 11,029 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fillet
- Condition: Eroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 1 SLAT PERFORMANCE FILLET EXTERIOR COMPOSITE ERODED.  REPAIRED IAW EA 1-5740-163000.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 116.
